Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Suicidal tendencies due to depression - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Depression
Answered by

General & Family Physician
Practicing since : 2009
Answered : 548 Questions

Doctor :   hi
User :   HI
Doctor :   how can i help you
Doctor :   age, gender
User :   well thething is i have been feelin depressed for over 2 months now and i don't know what to do bout it
User :   22 male
Doctor :   ok, what made you depressed
User :   and another thing keeping me from getting help is i don't have insurance and i don't want the military to find out
Doctor :   are you on treatment
User :   no
Doctor :   ok what your occupation
Doctor :   place, marital status
User :   i just get these feelings of sadness and anger that come from nowhere and i feel like no one wants me around and i sometimes feel that the world would be better if i was dead
User :   no job rite now just national guard
User :   singe
User :   single
Doctor :   ok, its kind 2 different feeling, its not a big problem
User :   it happens pretty often
User :   i tried to choke myself last night with a belt
Doctor :   what about your family
Doctor :   dont do stupid things,
Doctor :   there is good medications
User :   they never show me compassion unless im upset and then after they talk me out of it they don't care about me again
User :   yea but i wanan go active and can't that mess up my career
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor